Responses

Download PDFPDF

Asymptomatic diffuse pulmonary embolism caused by acrylic cement: an unusual complication of percutaneous vertebroplasty
Compose Response

Plain text

  • No HTML tags allowed.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.
Author Information
First or given name, e.g. 'Peter'.
Your last, or family, name, e.g. 'MacMoody'.
Your email address, e.g. higgs-boson@gmail.com
Your role and/or occupation, e.g. 'Orthopedic Surgeon'.
Your organization or institution (if applicable), e.g. 'Royal Free Hospital'.
Statement of Competing Interests

PLEASE NOTE:

  • Responses are moderated before posting and publication is at the absolute discretion of BMJ, however they are not peer-reviewed
  • Once published, you will not have the right to remove or edit your response. Removal or editing of responses is at BMJ's absolute discretion
  • If patients could recognise themselves, or anyone else could recognise a patient from your description, please obtain the patient's written consent to publication and send them to the editorial office before submitting your response [Patient consent forms]
  • By submitting this response you are agreeing to our full [Response terms and requirements]

Vertical Tabs

Other responses

  • Published on:
    Asymptomatic diffuse pulmonary embolism caused by acrylic cement : an unusual complication of percut
    • Grados Franck, MD
    • Other Contributors:
      • Hervé Deramondm, Patrice Fardellone

    Dear Editor

    We read with interest the letter by Bernhard et al.[1] Pulmonary embolism caused by polymethylmethacrylate (PMMA) is not an exceptional complication of percutaneous vertebroplasty for the treatment of osteoporotic vertebral fractures. It occured in one patient (2.9%) in our study [2] (34 vertebroplasties), in two patients (4.3%) in the study by Jensen [3] et al. (47 vertebroplasties) and i...

    Show More
    Conflict of Interest:
    None declared.